Lemsip max cold & flu blackcurrant flavour sachets

3168218

In stock

£3.55
Save -£3.55
£0.71 / sachet

Quantity

Product features

  • checkBlackcurrant flavour
  • checkRelief from fevers and headaches
  • checkEasy to swallow

Product description

Symptomatic relief of colds and flu.

Lemsip max cold and flu blackcurrant flavour 10 sachets has been specifically designed for the effective relief of colds and flu symptoms. Lemsip max cold and flu blackcurrant flavour 10 sachets contains paracetamol and is not suitable for those under the age of 16.

Features of Lemsip max cold & flu blackcurrant flavour sachets

  • For relief from body aches and pains
  • Lowers your temperature
  • Aids in nasal congestion

Specifications

expand_more
  • 10 sachets

Warnings and cautions

expand_more
  • Do not give to children under 12 years of age
  • Do not exceed the stated does
  • Do not take with any other paracetamol-containing products
  • Immediate medical advice should be sought in the event of an overdose, even if you feel well
  • If symptoms persist consult your doctor
  • Do not take if: allergic to any of the ingredients, if you have heart disease or high blood pressure

How to use

expand_more

Please ensure this medication is used in line with the manufacturers directions. If symptoms persist seek help from an appropriate healthcare professional.

  1. Pour one sachet of powder into a mug and fill with hot, but not boiling, water.
  2. Stir until dissolved.
  3. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

Adults and children 12 years and over:

  1. 1 sachet every 4 to 6 hours as required.

Ingredients

expand_more

Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg, Also contains Ascorbic Acid (Vitamin C), Sucrose and Aspartame. Also includes Sucrose and Aspartame.

Delivery and returns

expand_more


Standard delivery

  • £3.49 for all orders
  • Delivered in 3-4 working days once the pharmacist approves your order 
  • Orders only approved Monday to Friday


Pharmacy Medicines delivery

Pharmacy Medicines will need to be signed for by someone aged 18 or over. If there isn't anyone in who can sign for your order, you can change your delivery date using the courier's website or app. The pharmacy team may need to contact you by phone for additional information. Please ensure that the contact details you provide during checkout are correct. If they are unable to reach you, the order may be cancelled.

Unfortunately, your order can't be left in a safe place, with a neighbour, or diverted to a ParcelShop. The courier will try to deliver it three times before they return it to us.

Purchasing in bulk/high unit volume

Please note that when purchasing high unit volumes of single lines (10+ units) delivery promotions are null and void.
This is a result of high-volume orders not being able to be dispatched via our normal third-party fulfilment.
As a result for any excessive bulk orders of single lines, we will be in touch regarding your order to discuss further delivery costs that will be incurred.

Returns 

If you're not completely satisfied with your order, you can return it to us within 28 days
Find out more about our returns policy